# SDR 7C7A2022122700044

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,498 hours, 57,184 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd Sys Stndby
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 STBY HYD PUMP HOT LIGHT INTERMITTENLY FLASHING ON TAXI. T/S STBY HYS PUMP,  FOUND HARD FAULT ON STBY HYS PUMP OINS A/B OVERTEMP SWITCH MOVED TO PIN E/F OVERTIEMP SWITCH IAW AMM 29-11-17
